# SDR 99ZZZX3945

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 344 RBL 24 TO WALL HAS CORROSION.  FOUND DURING SCHEDULED C-MAINTENANCE CHECK.  SUBMITTER STATED POSSIBLE CAUSE AS LIQUID SPILLS OR DISSIMILAR METAL.
